# SDR AALA202201042640

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53133042001
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LATERAL WINDOW RIGHT HAND UPPER FRAME BETWEEN FR 4 AND FR 8 REQUIRES REPLACEMENT PER EO 5319Y017-004 AND EA 332235 REQUIREMENTS. REPLACED FRAME PER EO 5319Y017-004 AND EA 332235.
